MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT LARGE-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C VIVO US IMPLANT LARGE-DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number PDVLD5
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with a pdc vivo device at level c5-6 on (b)(6) 2025.It was found that the implant had migrated anteriorly.It is unknown if the patient was symptomatic.The vivo was removed on (b)(6) 2026 and was replaced with a pdc sk device.A dhr review found no anomalies associated with the complaint.Complaint trending found that the rate of complaints is within the level outlined in the risk documentation.A review of the risk documentation found that the hazards associated with the complaint are identified and mitigated to a level where the clinical benefits outweigh the harms.The pdc vivo device was not returned following the removal surgery, therefore no device evaluation could be completed at this time.Imaging was received that showed the migrated implant.There were no anomalies identified during the complaint investigation.The removal was completed due to implant migration.The submission is 1 of 1 devices involved in this event.
 
Event or Problem Description
A patient (40-year-old male) was implanted with a pdc vivo device at level c5-6 on (b)(6) 2025.It was found that the implant had migrated anteriorly.It is unknown if the patient was symptomatic.The vivo was removed on (b)(6) 2026 and was replaced with a pdc sk device.

Brand Name
PRODISC C VIVO US IMPLANT LARGE-DEEP 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
FRUH EXTON
240 sierra dr suite 100
exton PA 19341
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key25229823
Report Number3007494564-2026-00053
Device Sequence Number5129898
Product Code MJO
UDI-Device Identifier00843193113764
UDI-Public(01)00843193113764(17)300930(10)2025-1114
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPDVLD5
Device Catalogue NumberN/A
Device Lot Number2025-1114
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age40 YR
Patient SexMale